Taiwanese Journal of Mathematics

New Criteria of Some Bounded Approximation Properties

Ju Myung Kim

Full-text: Open access


The bounded (resp. bounded compact) approximation property is well known in the theory of Banach spaces. This paper is concerned with some bounded approximation properties in the more general setting. We establish various new criteria of bounded approximation properties.

Article information

Taiwanese J. Math., Volume 15, Number 3 (2011), 1089-1099.

First available in Project Euclid: 18 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46B28: Spaces of operators; tensor products; approximation properties [See also 46A32, 46M05, 47L05, 47L20]
Secondary: 46B10: Duality and reflexivity [See also 46A25]

approximation property bounded approximation property


Kim, Ju Myung. New Criteria of Some Bounded Approximation Properties. Taiwanese J. Math. 15 (2011), no. 3, 1089--1099. doi:10.11650/twjm/1500406286. https://projecteuclid.org/euclid.twjm/1500406286

Export citation


  • P. G. Casazza, Approximation Properties, Handbook of the geometry of Banach spaces, Vol. 1, W. B. Johnson and J. Lindenstrauss, eds, Elsevier, Amsterdam, 2001, pp. 271-316.
  • C. Choi and J. M. Kim, Weak and quasi approximation properties in Banach spaces, J. Math. Anal. Appl., 316 (2006), 722-735.
  • J. Diestel, H. Jarchow and A. Tonge, Absolutely Summing Operators, Cambridge Stud. in Adv. Math. 43, 1995.
  • A. Grothendieck, Produits tensoriels topologiques et espaces nucl$\acute{e}$aires, Mem. Amer. Math. Soc., 16 (1955).
  • J. M. Kim, Characterizations of bounded approximation properties, Taiwanese J. Math., 12 (2008), 179-190. \def\ZZZA\raisebox1.4ex \tiny o
  • \ZZZ. Lima, O. Nygaard and E. Oja, Isometric factorization of weakly compact operators and the approximation property, Israel J. Math., 119 (2000), 325-348.
  • \ZZZ. Lima and E. Oja, The weak metric approximation property, Math. Ann., 333 (2005), 471-484.
  • J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces I, Sequence Spaces, Springer, Berlin, 1977.
  • R. E. Megginson, An Introduction to Banach Space Theory, Springer, New York, 1998.